# SDR 20000420AP002

- Difficulty date: April 13, 1999
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N261LR
- Make and model: Boeing 737-200
- Aircraft serial: 22402
- Engine: Pwa JT8D17A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 1225P11
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURNG FLIGHT LR-628, AIRCRAFT RETURN TO SJO STATION, BECAUSE IT WAS REPORTED THAT ISOLATION VALVE LIGHT ILLUMINATED AND TAKEOFF CONFIGURATION WARNING LIGHT CAME ON.  AT SJO STATION, SWITCHERS WERE REPLACED AND TESTED SYSTEM IAW MM 32-33-11, IT WAS WORKING SATISFACTORY.  AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
